# SDR CALA2016111400912

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 86,558 hours, 20,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR EMERGENCY LIGHT INOP. RELAMPED RIGHT AFT EXTERIOR EMERGENCY LIGHT, OPS CHECKS GOOD.
